# SDR AALA20071616

- Difficulty date: August 25, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T2104/25AUG - AIRCRAFT DID A FLY BY PRIOR TO LANDING AT MIA DUE TO FLAPS WOULD NOT EXTEND.  TOWER CONFIRMED FLAPS WERE NOT EXTENDED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  UNABLE TO DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
